MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC COMBINATION WRENCH 11MM/BLADE SCREW; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC COMBINATION WRENCH 11MM/BLADE SCREW; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.037.031
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, while taking the implant off the helical blade/screw extractor was stripped and will not detach from the screw.The combination wrench was broken.Concomitant device reported: unknown screw (part# unknown, lot# unknown, quantity 1).This report is for (1) combination wrench 11mm/blade screw.This is report 1 of 2 for complaint (b)(4).

Brand Name
COMBINATION WRENCH 11MM/BLADE SCREW
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK SYNTHES UMKIRCH (DE)
im kirchenhürstle 4-6
umkirch bei freiburg 79224
GM   79224
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13237346
Report Number2939274-2022-00138
Device Sequence Number4547820
Product Code LXH
UDI-Device Identifier10886982070470
UDI-Public(01)10886982070470
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.037.031
Device Catalogue Number03.037.031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2021
Initial Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HELICAL BLADE/SCREW EXTRACTOR; UNK - SCREWS: TRAUMA
Patient SexUnknown